RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 137, Number 1  


16th International Conference on Nonlinear Evolution Equations and Dynamical Systems
3
Covariant Hyperelliptic Functions of Genus Two
C. Athorne
5
The Calogero–Bogoyavlenskii–Schiff Equation in $2+1$ Dimensions
M. S. Bruzón, M. L. Gandarias, C. Muriel, J. Ramíres, S. Saez, F. R. Romero
14
Traveling-Wave Solutions of the Schwarz–Korteweg–de Vries Equation in $2+1$ Dimensions and the Ablowitz–Kaup–Newell–Segur Equation Through Symmetry Reductions
M. S. Bruzón, M. L. Gandarias, C. Muriel, J. Ramíres, F. R. Romero
27
Extended Toda Lattice
G. Carlet
40
Geometry of Submanifolds Derived from $\operatorname{Spin}$-Valued Spectral Problems
J. L. Cieslinski
47
Interaction of Moving Localized Oscillations with a Local Inhomogeneity in Nonlinear Hamiltonian Klein–Gordon Lattices
J. Cuevas, F. Palmero, J. Archilla, F. R. Romero
59
The Discrete KP and KdV Equations over Finite Fields
M. Bialecki, A. Doliwa
66
Extended Rotation and Scaling Groups for Nonlinear Evolution Equations
P. G. Estevez, C. Qu
74
Algebraic and Differential Nonlinear Superposition Formulas
P. R. Gordoa
87
Superintegrable Systems with Third-Order Integrals in Classical and Quantum Mechanics
S. Gravel
97
The Influence of Modulational Instability on Energy Exchange in Coupled Sine-Gordon Equations
S. D. Griffiths, R. Grimshaw, K. R. Khusnutdinova
108
Nonintegrability of a Fifth-Order Equation with Integrable Two-Body Dynamics
D. D. Holm, A. Hone
121
Nontrivial Soliton Scattering in $2+1$ Anti-de Sitter Space
T. A. Ioannidou
137
Asymptotic Behavior of Solutions of Equations of Main Resonance
L. A. Kalyakin
142
Nonautonomous Integrable Systems Associated with Hurwitz Spaces in Genuses Zero and One
A. Yu. Kokotov, D. A. Korotkin, V. Shramchenko
153
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019